# SDR U2RA201206200001

- Difficulty date: June 14, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 69B150815
- Condition: Cracked
- Location: Zone 500
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRUT DOOR LOWER SECTION FIXED FAIRING RETAINER FOUND CRACKED.  CRACK LENGTH 1".
